Missouri, 2013Flash Flooding and Flooding in Missouri, July 30, 2013
July 30, 2013 · NWS SGF · 23 events in 7 counties and zones
A large complex of thunderstorms produced heavy rainfall which led to widespread flooding and isolated reports of wind damage. This was the start of an unsettled and very wet weather patten for the area that lasted into early August.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large complex of thunderstorms produced heavy rainfall which led to widespread flooding and isolated reports of wind damage. This was the start of an unsettled and very wet weather patten for the area that lasted into early August.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jul 29, 11:49 PM CST, 50 minutes earlier.
Area forecast discussion, Jul 29, 11:49 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT TUE JUL 30 2013
...SIGNIFICANT RISK FOR FLASH FLOODING OVERNIGHT...
.MESOSCALE DISCUSSION...
ISSUED AT 1240 AM CDT TUE JUL 30 2013
THE POTENTIAL FOR FLASH FLOODING HAS INCREASED TONIGHT INTO
TUESDAY MORNING AS A LARGE CONVECTIVE COMPLEX CONTINUES TO EVOLVE
AND SPREAD FROM SOUTHEASTERN KANSAS INT0 SOUTHWESTERN MISSOURI.
A 35-45 KT LOW LEVEL JET WILL NOSE INTO THE AREA OVERNIGHT AND
IMPINGE A WARM FRONT THAT WILL REMAIN DRAPED ACROSS SOUTHERN
MISSOURI. LIFT WILL BE FURTHER BE ENHANCED AHEAD OF AN APPROACHING
MINOR SHORTWAVE AND PERSISTENT UPPER LEVEL DIVERGENCE UNDERNEATH
A BELT OF SEASONABLY STRONG WESTERLIES.
PRECIPITABLE WATER VALUES NEAR 2 INCHES AND 850 MB DEWPOINTS OF 15
TO 17 DEGREE CELSIUS WILL SUPPORT TORRENTIAL RAINFALL RATES.
RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE OCCURRED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS AND EXPECT SIMILAR AMOUNTS FARTHER EAST
INTO PORTIONS OF SOUTHWESTERN MISSOURI.
THE INTENSE RAINFALL RATES AND TRAINING NATURE OF THE CONVECTION
WILL LEAD TO THE RISK OF SIGNIFICANT FLASH FLOODING. IT APPEARS
THE GREATEST RISK FOR FLOODING WILL EXTEND WITHIN A CORRIDOR FROM NEVADA
MISSOURI TO COLUMBUS KANSAS SOUTHEASTWARD TOWARD SPRINGFIELD.
WHILE THE RISK OF SEVERE STORMS IS LIMITED LOCALIZED DAMAGING
WINDS CANNOT BE RULED OUT WITH THE LINE SEGMENT TRACKING SOUTHEAST
ACROSS SOUTHWEST MISSOURI.
EMERGENCY MANAGEMENT...MEDIA AND SPOTTERS ARE ENCOURAGED TO
CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND THE POTENTIAL
OF FLASH FLOODING OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 330 PM CDT MON JUL 29 2013
A WARM FRONT IS CURRENTLY LIFTING NORTHWARD TOWARDS THE AREA LATE
THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING INTO THE
OVERNIGHT HOURS. A FEW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS BUT MOST OF THE ACTIVITY WILL REMAIN
WEST AND SOUTHWEST OF THE AREA THROUGH THE EARLY EVENING HOURS.
A FEW OF THE STORMS THAT CAN DEVELOP AHEAD OF THE FRONT COULD
BECOME STRONG...MAINLY WEST OF AN OSCEOLA TO CASSVILLE MISSOURI
LINE WITH HAIL TO THE SIZE OF NICKELS AND WINDS IN EXCESS OF 50
MPH THE MAIN RISK.
DURING THE LATE EVENING HOURS INTO THE OVERNIGHT HORUS. SHOWERS
AND THUNDERSTORMS WILL SPREAD AND EXPAND IN COVERAGE ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS INTO TUESDAY AFTERNOON. A FEW
LINGERING SHOWERS WILL REMAIN POSSIBLE INTO WEDNESDAY MORNING
BUT THE HEAVIEST RAINFALL WILL OCCUR FROM LATE THIS EVENING INTO
TUESDAY AFTERNOON.
A VERY MOIST AIR MASS IS SPREADING INTO THE AREA AND PRECIPITABLE
WATER VALUES WILL EXCEED 2 INCHES AND 850MB DEW POINTS WILL WARM
TO ABOVE 15C DURING THIS TIME FRAME. ONCE THE MOIST AIR MASS
OVERSPREADS THE AREA...LAPSE RATES WILL NOT BE ALL THAT STEEP AND
THE STRONG TO SEVERE POTENTIAL WILL DECREASE AS THE POTENTIAL FOR
HEAVY RAINFALL INCREASES. THIS VERY MOIST AIR MASS WILL ALLOW FOR
VERY PROFICIENT RAINFALL PRODUCTION WITH THE SHOWER AND
THUNDERSTORM ACTIVITY SPREADING ACROSS THE AREA. A UPPER LEVEL
DISTURBANCE CURRENTLY SPREADING ACROSS OKLAHOMA ALONG WITH THE
DEVELOPMENT OF A STRONG LOW LEVEL JET WILL HELP THE SHOWER AND
THUNDERSTORM ACTIVITY TO CONTINUE TO DEVELOP AND SPREAD EAST. THE
RAINFALL WILL TAPPER OFF FROM WEST TO EAST TUESDAY AFTERNOON.
EXPECTING RAINFALL AMOUNTS OF 1 TO 3" WITH LOCALLY HEAVIER
AMOUNTS. THE HEAVIEST RAINFALL WILL OCCUR NORTH OF HIGHWAY 60.
FEEL THE MODELS...ESPECIALLY THE NAM WRF ARE TOO FAR NORTH WITH
THE HEAVY RAIN AXIS AND BELIEVE IT IS POSSIBLE THAT IT COULD
EXTEND SOUTH TO NEAR THE MISSOURI ARKANSAS LINE.
A WARMER AIR MASS IS SPREADING INTO THE REGION...BUT WITH CLOUDS
AND PRECIPITATION IN THE AREA ON TUESDAY...HIGHS WILL REMAIN IN
THE UPPER 70S TO THE MIDDLE 80S.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 29 2013
WARMER AND DRIER CONDITIONS WILL OCCUR WEDNESDAY AND THURSDAY AS
HIGHS TOP OUT IN THE MIDDLE TO UPPER 80S. THE AREA WILL REMAIN IN
NORTHWEST FLOW ALOFT AND ADDITIONAL UPPER LEVEL DISTURBANCES WILL
MOVE THROUGH THIS NORTHWEST FLOW AND BRING ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS TO THE AREA FRIDAY THROUGH THE WEEKEND.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1231 AM CDT TUE JUL 30 2013
SHOWERS AND THUNDERSTORMS WILL IMPACT AREA TERMINALS OVERNIGHT AND
GRADUALLY DIMINISH TUESDAY MORNING. MVFR TO LOCALIZED IFR
CONDITIONS CAN BE EXPECTED IN THE HEAVIER PRECIPITATION. EXPECT
MVFR STRATUS TO INCREASE WITH TIME AND BECOME PREVALENT TUESDAY
MORNING. IMPROVEMENT IN CEILINGS IS EXPECTED TUESDAY AFTERNOON
WITH THE REDEVELOPMENT OF SCATTERED THUNDERSTORMS.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT MON JUL 29 2013
THE INFLUX OF A VERY MOIST AIR MASS AND THE POTENTIAL OF MULTIPLE
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING THE RISK OF HEAVY
IF NOT EXCESSIVE RAINFALL TO AREAS ACROSS EXTREME SOUTHEASTERN KANSAS
AND WESTERN MISSOURI LATE THIS EVENING INTO TOMORROW. THIS RISK
MAY EXTEND INTO CENTRAL MISSOURI ON TUESDAY.
WHILE ANTECEDENT SOIL CONDITIONS ARE NOT SATURATED MOST AREAS ARE
SOMEWHAT MOIST FOR LATE JULY. CURRENT STREAM FLOWS ACROSS THE
MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS ARE NEAR TO SLIGHTLY
ABOVE NORMAL FOR THIS TIME OF YEAR.
PRECIPITATED WATER VALUES PROGGED TO RISE TO AROUND OR IN EXCESS
OF 2 INCHES AND 850 DEW POINTS OF 15 TO 18 DEGREES CELSIUS WILL
SUPPORT TORRENTIAL RAINFALL RATES WITHIN DEEP CONVECTION. THE
PATTERN WILL SUPPORT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS
ALONG WITH TRAINING STORMS. STORM RAINFALL TOTALS FROM MONDAY
THROUGH WEDNESDAY WILL RANGE FROM ONE TO THREE INCHES WITH LOCALLY
HIGHER AMOUNTS.
IF EXCESSIVE RAINFALL DOES MATERIALIZE...FLASH FLOODING OF SMALL
STREAMS AND LOW WATER CROSSINGS COULD BECOME A CONCERN TONIGHT INTO
TUESDAY. SIGNIFICANT RIVER RISES INCLUDING ALONG AREA RECREATIONAL
WATERWAYS COULD ALSO OCCUR.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055-066>068-
077>079-088>090-093-094.
KS...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...FOSTER
HYDROLOGY...WISEHazardous weather outlook, Jul 29, 9:04 PM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT MON JUL 29 2013
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1004 PM CDT MON JUL 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED...
LIMITED HAIL RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.
SIGNIFICANT FLOODING RISK.
SIGNIFICANT LIGHTNING RISK.
DISCUSSION...
SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL
OVERSPREAD MUCH OF THE OUTLOOK AREA OVERNIGHT.
TORRENTIAL RAINFALL RATES AND TOTAL RAINFALL AMOUNTS OF 2 TO 3
INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES MAY
LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLASH FLOODING WILL
BE GENERALLY ALONG AND WEST OF HIGHWAY 65 WHERE A FLASH FLOOD
WATCH IS IN EFFECT.
THE OVERALL RISK OF SEVERE WEATHER WILL BE LIMITED...BUT THE
STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...AND POSSIBLY
SMALL HAIL...AND WIND GUSTS TO 50 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL BE ONGOING THROUGH TUESDAY WITH LOCALLY
HEAVY RAINFALL AND THE CONTINUED RISK OF FLOODING.
THUNDERSTORM ACTIVITY MAY LINGER INTO WEDNESDAY WITH ADDITIONAL
CHANCES FOR STORMS FRIDAY INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER
EMERGENCY MANAGEMENT AND SPOTTERS ARE ENCOURAGED TO RELAY
OBSERVED FLOODING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
FOSTER
In the hours before
Local storm report, Jul 29, 11:57 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 3 N COLUMBUS 37.21N 94.84W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HIGHWAY 7 JUST NORTH OF COLUMBUS WAS CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Jul 30, 12:01 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 1 S FRANKLIN 37.51N 94.71W
07/30/2013 CRAWFORD KS FIRE DEPT/RESCUE
HIGHWAY 69 AT INTERSECTION OF 620TH CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Jul 30, 12:07 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HIGHWAY K7 IS CLOSED IN SCAMMON DUE TO FLOODING. NUMEROUS
LOW WATER CROSSINGS IN SCAMMON AND THE REST OF NORTHERN
CHEROKEE COUNTY ARE FLOODED...SOME ARE IMPASSABLE.
&&
GAGANLocal storm report, Jul 30, 12:24 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD 4 N CRESTLINE 37.23N 94.70W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HWY 69 FLOODED AND CLOSED NORTH OF CRESTLINE.
&&
BOXELLLocal storm report, Jul 30, 12:25 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
ALL STREETS IN WEIR REPORTED TO BE FLOODED.
&&
BOXELLLocal storm report, Jul 30, 12:32 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
UP TO TWO FEET OF STANDING WATER REPORTED IN AREAS OF
WESTERN PART OF TOWN.
&&
JCOLUCCIEvent by event
16 flash flood, 6 flood, 1 thunderstorm wind. Local standard time, as filed.
Flash Flood, Barton
- When
- July 30, 12:39 AM CST to 2:39 AM CST
- Where
- Barton County, 2.83 mi ESE of Mindenmines to 2.52 mi ESE of Mindenmines
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.470, -94.550
The road at M Highway and 40th Street was closed due to flooding.
Flash Flood, Jasper
- When
- July 30, 1:12 AM CST to 3:12 AM CST
- Where
- Jasper County, 0.55 mi W of Duenweg to 0.62 mi WNW of Duenweg
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.080, -94.430
Pebble Road at 7th Street was closed due to flooding.
Flash Flood, Jasper
- When
- July 30, 1:12 AM CST to 3:12 AM CST
- Where
- Jasper County, 0.88 mi NE of Prosperity to 0.86 mi NE of Prosperity
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.140, -94.420
County Road 200 at Highway HH was closed due to flooding.
Flash Flood, Jasper
- When
- July 30, 1:12 AM CST to 3:12 AM CST
- Where
- Jasper County, 1.3 mi WSW of Carl Jct to 1.33 mi WSW of Carl Jct
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.170, -94.590
Hunter Road between County Road 290 and 300 was closed due to flooding.
Flash Flood, Jasper
- When
- July 30, 1:12 AM CST to 3:12 AM CST
- Where
- Jasper County, 0.88 mi NE of Carthage to 0.77 mi NE of Carthage
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- State Official
- Coordinates
- 37.180, -94.310
Three cars were submerged under water on Central Street. Hazel Road was closed at Airport Road.
Flash Flood, Jasper
- When
- July 30, 1:12 AM CST to 3:12 AM CST
- Where
- Jasper County, 1.38 mi N of Carl Jct to 1.31 mi N of Carl Jct
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.200, -94.570
A road was closed due to flooding at County Road 284 and Roney.
Flash Flood, Jasper
- When
- July 30, 1:12 AM CST to 3:12 AM CST
- Where
- Jasper County, 2.2 mi W of Jasper to 2.26 mi W of Jasper
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.330, -94.360
County Road 170 was closed at Sumac Road due to flooding.
Thunderstorm Wind, McDonald
- When
- July 30, 1:15 AM CST to 3:15 AM CST
- Where
- McDonald County, 1.49 mi NNW of Caverna
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.520, -94.290
Large tree limbs were blown down across Highway 71.
Flash Flood, Lawrence
- When
- July 30, 2:04 AM CST to 4:04 AM CST
- Where
- Lawrence County, 1.18 mi W of Mt Vernon to 1.23 mi W of Mt Vernon
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.102, -93.851
Numerous low water crossings across Lawrence County were flooded.
Flash Flood, Dade
- When
- July 30, 2:45 AM CST to 4:45 AM CST
- Where
- Dade County, 2.3 mi ENE of Kings Pt to 2.14 mi ENE of Kings Pt
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.330, -93.910
Six inches of water was flowing over Route Z about two and a half miles east of Highway 97.
Flash Flood, Greene
- When
- July 30, 2:45 AM CST to 4:45 AM CST
- Where
- Greene County, 2.26 mi S of Springfield to 2.33 mi SSE of Springfield
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 37.167, -93.300
Water up to a foot was flowing over Sunset Street between Fort and Campbell Road. Water up to a foot was also reported at Fort and Edgewood. South Creek was at bank full along Sunset Street.
Flash Flood, Greene
- When
- July 30, 4:30 AM CST to 6:30 AM CST
- Where
- Greene County, 0.88 mi SW of Sequiota to 0.6 mi NNW of Galloway
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 37.140, -93.240
Lone Pine Road near Republic Road was closed due to flooding from Galloway Creek.
Flash Flood, Greene
- When
- July 30, 4:30 AM CST to 6:30 AM CST
- Where
- Greene County, 1.79 mi ENE of Springfield to 1.74 mi ENE of Springfield
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 37.210, -93.270
Fremont Road was closed south of Chestnut Expressway due to flooding.
Flash Flood, Christian
- When
- July 30, 4:40 AM CST to 6:40 AM CST
- Where
- Christian County, 1.49 mi NNW of Nixa to 1.41 mi NNW of Nixa
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.070, -93.310
West Tracker Road was closed due to flooding.
Flash Flood, Greene
- When
- July 30, 4:50 AM CST to 6:50 AM CST
- Where
- Greene County, 0.69 mi N of Cody to 0.49 mi N of Cody
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.130, -93.120
Water was over Highway 125 between Farm Roads 170 and 174.
Flash Flood, Lawrence
- When
- July 30, 5:01 AM CST to 7:01 AM CST
- Where
- Lawrence County, 2.35 mi NNW of Red Oak to 2.06 mi NNW of Red Oak
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.260, -94.040
Route AA was closed due to flooding.
Flash Flood, Greene
- When
- July 30, 5:49 AM CST to 7:49 AM CST
- Where
- Greene County, 2.07 mi S of Nichols to 2.24 mi S of Nichols
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.190, -93.370
Water was over Farm Road 146 at Wilsons Creek just west of Rutledge Wilson Farm.
Flood, Jasper
- When
- July 30, 7:00 AM CST to 9:00 AM CST
- Where
- Jasper County, 2.15 mi NW of Reeds to 2.01 mi NW of Reeds
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 37.140, -94.200
There was a high water rescue near Fir Road and County Road 80. There were several flooded roads in the Avilla area.
Flood, Barton
- When
- July 30, 8:05 AM CST to 10:05 AM CST
- Where
- Barton County, 3.07 mi ESE of Mindenmines to 2.93 mi ESE of Mindenmines
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.460, -94.550
There was flooding along Route M just south of Highway 60 along Glendale Fork.
Flood, Jasper
- When
- July 30, 8:05 AM CST to 10:05 AM CST
- Where
- Jasper County, 1.49 mi NNE of Maple Grove to 1.15 mi NNE of Maple Grove
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.270, -94.120
There was flooding along Route 37 south of Highway 96 and north of Route F.
Flood, Lawrence
- When
- July 30, 8:05 AM CST to 10:05 AM CST
- Where
- Lawrence County, 2.98 mi NNE of Stotts City to 2.66 mi SSW of Phelps
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.140, -93.950
There was flooding on Highway 97 along the Spring River.
Flood, Lawrence
- When
- July 30, 8:05 AM CST to 10:05 AM CST
- Where
- Lawrence County, 2.35 mi NNW of Red Oak to 2.17 mi NNW of Red Oak
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.260, -94.040
There was flooding along Route AA just north of Route C.
Flood, Jasper
- When
- July 30, 9:06 AM CST to 11:06 AM CST
- Where
- Jasper County, 2.14 mi NNW of Dudenville to 2.57 mi N of Dudenville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.330, -94.090
There was flooding along Route A just east of Highway 37.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 30, 20131 death · 1 event
- Hail and Damaging Winds in Nebraska, July 30, 2013$571,000 · 2 in hail · 29 events
- Tornado and Hail in South Dakota, July 30, 2013$860,000 · EF0 · 17 events
- Hail in Wyoming, July 30, 2013$1.0 million · 0.5 in hail · 1 event
- Flash Flood in South Dakota, July 30 to 31, 2013$60,000 · 1 event
- Damaging Winds in Kansas, July 30, 2013$50,000 · 78 kt wind · 2 events
- Hail in North Dakota, July 30 to 31, 20131.25 in hail · 7 events
- Drought in Arkansas, July 30 to 31, 20135 events
- Hail in South Dakota, July 30, 20131.75 in hail · 3 events
- Damaging Winds in South Dakota, July 30, 201352 kt wind · 3 events
- Damaging Winds in Nebraska, July 30, 201358 kt wind · 3 events
- Waterspouts in Lake Ontario, July 30, 20132 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461577, 461578, 461579, 461580, 461582, 461583, 461584, 461600, 461585, 461586, 461587, 461588, 461589, 461590, 461591, 461592, 461593, 461594, 461595, 461596, 461597, 461598, 461599.